# SDR KCSA061382

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1800-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM STABILIZER SUPPORT WEB AT STA 1800 TO 1820 RBL79 CRACKED 2".
